View Single Post
Old 01-16-2013, 07:57 PM   #4
tortoisegirl tortoisegirl is offline
Senior Veteran
(female)
 
Join Date: Mar 2012
Location: Washington
Posts: 773
tortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB User
Re: New side effects from Percocet and other meds?

Interesting this just started. What is the newest med change, and how long ago? Any chance you got a different generic brand of a medication and you are reacting to the filler (some folks are very sensitive)? Or a new generic brand which has slightly more active ingredient which is causing more side effects as its an effective dose increase?

Otherwise, your tummy might just be rebelling against the acetaminophen in the Percocet, or the oxycodone itself. Your acetaminophen dose isn't high, but over time it might be causing a problem. I'd ask your doctor if you could try switching the pain med to try to pinpoint the issue, as well as have a nausea medication on hand. Any other changes, such as vitamins/supplements? Best wishes.
__________________
Kate
constant headache since 2006

 
The Following User Says Thank You to tortoisegirl For This Useful Post:
Computerlady77 (01-18-2013)